# SDR CA041006006

- Difficulty date: October 5, 2004
- Submitted: November 2, 2004
- Operation: General aviation
- Make and model: Boeing 767233
- Aircraft time: 61,018 hours
- Engine: Pwa JT9D7R4D
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 251T43101
- Part serial: 0283
- Condition: Corroded
- Location: Stabilizer Trim
- Part time: 63,609 hours, 14,654 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INSPECTION OF HORIZONTAL STABILIZER SCREWJACK DURING M01CHECK REVEALED EVIDENCE OF INTERNAL CORROSION AS A RESULT OF DISCOLORATION IN LUBRICANT.
